# SDR 2004UALA00410

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 45,067 hours, 5,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE STA 2120 T-CAP FOR WASTE TANK SUPPORT FITTING CRACKED RBL 41 - 33.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW T-CAP SECTION.
